Occassionally I have had that problem but I never connected it with the metformin. I take the maximum amount of metformin 2550 mg and usually have a problem getting my hr above 135 or so at the gym. As I have said I have had a problem with high pulse and high BP sometimes when I do pilates or yoga, which is wierd. I think it was more from incorrect breathing patterns and holding positions for too long. What exercises were you doing? Check on the Meformin drug page for side effects.
I spend two hours a day, six days a week in the gym. Half hour cardio and the rest weight lifting. Almost impossible to get my pulse above 75 considering my hypertension meds, a la Shanny. However, what's weird is that lately, when my BP is down, my BGs are way up and vice versa. Anybody else seen that?
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.